# SDR CALA9801442

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN FUSELAGE SKIN AT STA 1183, WL 189, RBL 30.  A DOUBLER AND TRIPLER WERE FABRICATED AND INSTALLED  IAW BOEING 727 DRAWING NR 65C31446-3.
